# SDR USAA0516

- Difficulty date: January 10, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STA 328 RBL 21.  INSTALLED DOUBLER IAW SRM 53-00-51 FIG 201, DEFECT SIZE: SHEETMETAL ITEM 1030M EVIDENCE OF CORROSION ON FLOORBEAM 1 X 2 INCH, STA 328 RBL 21.
